# SDR WVER0528201500013

- Difficulty date: May 28, 2015
- Submitted: May 28, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 30 hours, 20,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: REFDWGMM67038101
- Condition: Damaged
- Location: Bs 1162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL HAS A  LIGHTNING STRIKE, BS 1162 BETWEEN STRINGERS 5 - 6R. REPAIRED DAMAGE IAW REO 670-53-61-1128, REV DATED 2015-05-24.
